D. 30mg (not losing weight) RED EYES , irregular bleeding

Discussion in 'Duromine Questions and Answers' started by Sara.N, Oct 19, 2018.

Tags:
  1. Sara.N

    Sara.N New Member
    Registered

    Joined:
    Oct 16, 2018
    Messages:
    2
    Likes Received:
    1
    hi everyone I’m currently on Duromine 30mg for nearly 12 days I haven’t lost weight I’ve got red eye and irregular bleeding side effects. I’m eating healthy as well as consuming a lot of water.
    Need help! Pls could someone advise me what to do
     
  2. Rava

    Rava Well-Known Member
    Registered

    Joined:
    May 14, 2018
    Messages:
    396
    Likes Received:
    313
    Hi @Sara.N

    Please take yourself to the Dr straight away to get checked out!

    My policy is when in doubt - seek medical aid.

    I am not aware of Duromine being a cause of these symptoms but obviously you will need to list all medications you are taking to your GP.

    Please let me know how you get on!
     
    Sara.N likes this.
  3. Sara.N

    Sara.N New Member
    Registered

    Joined:
    Oct 16, 2018
    Messages:
    2
    Likes Received:
    1
    Hi @Rava thank you so much for your help, my wording was terrible
    I’m having irregular menstrual bleeding & red eyes. I was on 15mg last month only lost 2kg now on 30mg do you suggest me maybe trying and skip days in between?
    I’m 21 and I absolutely hate being fat...
    Next procedure is Gastric sleeve
    I have hope
     
    Rava likes this.
  4. Rava

    Rava Well-Known Member
    Registered

    Joined:
    May 14, 2018
    Messages:
    396
    Likes Received:
    313
    @Sara.N

    No probs - understand now in regards to the irregular bleeding. I haven't come across any info on here saying Duromine will cause this, but after doing a quick google search, apparently "phentermine" has made other women experience changes in their cycle. However, most of them had a rapid weight loss thus causing the irregularities..

    Did you lose quite a bit before starting Duromine 15mg? If so maybe your body is only just now reacting?

    Taking the tablet every 2 days is fine. Alot of people do, do this :)

    In regards to "red eyes" - Duromine can increase your blood pressure (Did your Dr take yours?) and this could be manifesting in the eyes. If you cant get in to see your GP today, most chemists now have a free blood pressure machine in store, so might be worth getting it checked out too.

    I still recommend going to see your GP as soon as you can - better safe than sorry *hugs*
     
Loading...